# SDR SWIA2019011545446

- Difficulty date: December 20, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 28,940 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTS NOTED ON FS409+128 LBL 18.00 VERTICAL POST INBD AFT RADIUS. (C-CHECK) RO: 01/14/2019 REPLACED VERTICAL POST AT FS409+128 LBL18 IAW SRM AND REO.
